My husband,84, has only taken this med 3 times and last night he had a bad episode of nightmare taking over him and being agressive and very angry at people he said were trying to get him, he removed the trapeze bar for a weapon against imaginary gangs. I was very frightened by all this.
The symptoms you describe are associated with the carbidopa/levodopa that he is taking. It is not associated with the Xarelto. It is possible that the other medications that he is taking is exacerbating the interaction with the carbidopa/levodopa or one of them could be causing the problem as well.
It is not a good idea to stop an anticoagulant without first discussing it with your doctor. I hope that your doctor figures out the what is causing the nightmares and hallucinations.
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 12 answers
Posted 16 Feb 2013 • 2 answers
Posted 4 Sep 2013 • 5 answers
Geodon - Having bipolar, hallucinations, paranoia, anxiety, PDD (AUTISM spectrum), ADHD, dyslexic is
Posted 7 Jun 2015 • 1 answer
Posted 28 Jun 2016 • 4 answers